# SDR DALA2019042602656

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 75,830 hours, 56,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CANTED FRAME CRACKED AT 12 OCLOCK POSITION. REMOVED UPPER CTR FRAME ASSY. DRILLED UP REPLACEMENT FRAME PER MD88 DRAWING 5966768Y1. 301936. REINSTALLED UPPER CTR FRAME ASSY PER MD88 DRAWING 5966768Y1.
